# SDR AALA201707269054

- Difficulty date: July 25, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 74,857 hours, 9,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091142
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT BATTERY POWERED SIGN BY THE L2 DOOR HAS A BROKEN LENS COVER.  L2 DOOR AFT EXIST SIGN LENS  INSTALLED IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
